Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The position of $ C$-sets in semigroups


Author: A. D. Wallace
Journal: Proc. Amer. Math. Soc. 6 (1955), 639-642
MSC: Primary 22.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0071709-X
MathSciNet review: 0071709
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford, Semigroups containing minimal ideals, Amer. J. Math. vol. 70 (1945) pp. 521-526. MR 0025476 (10:12b)
  • [2] R. J. Koch and A. D. Wallace, Maximal ideals in compact semigroups, Duke Math. J. vol. 21 (1954) pp. 681-686. MR 0063381 (16:112e)
  • [3] C. Kuratowski, Topologie I and II, Warsaw, 1948 and 1950.
  • [4] K. Numakura, On bicompact semigroups, Math. J. Okayama University vol. 1 (1952) pp. 99-108. MR 0048467 (14:18g)
  • [5] W. L. Strother, Continuity for multi-valued functions, Tulane University dissertation, 1952.
  • [6] A. D. Wallace, Indecomposable semigroups, Math. J. Okayama University vol. 3 (1953) pp. 1-3. MR 0062136 (15:933c)
  • [7] -, Cohomology, dimension and mobs, Summa Brasiliensis Mathematicae vol. 3 (1953) pp. 43-54. MR 0058206 (15:336f)
  • [8] -, A note on mobs II, Anais da Academia Brasileira de Ciencias vol. 25 (1953) pp. 335-336. MR 0061612 (15:854a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.0X

Retrieve articles in all journals with MSC: 22.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0071709-X
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society